# SDR AALA20041019

- Difficulty date: September 30, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - EMERGENCY LIGHTS AT 21DEF INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT 21DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
